On the coefficients of the Drinfeld modular equation

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 222
  • Download : 0
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
1997
Language
English
Article Type
Article
Citation

JOURNAL OF NUMBER THEORY, v.66, no.1, pp.85 - 101

ISSN
0022-314X
URI
http://hdl.handle.net/10203/68725
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0